# SDR SWAA991001

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 65C28034
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR DIVERTION--  AT CRUISE ALTITUDE LT MAIN LANDING GEAR RED UNSAFE LIGHT ILLUMINATED AND REMAINED LIT UNTIL THE GEAR WAS LOWERED.   REMOVED AND REPLACED LT MAIN GEAR UPLOCK SENSOR AND LOGIC CARD.
